Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 4, Issue 2, 2001

1. T.H. Chan and P. Gao
A Generalization of Ky Fan's Inequality
Abstract 
2. P. Cerone
A New Ostrowski Type Inequality Involving Integral Means Over End Intervals
Abstract 
3. F. Qi
Inequalities for Mathieu's Series
Abstract 
4. N.S. Barnett and S.S. Dragomir
On the Perturbed Trapezoid Formula
Abstract 
5. G. Hanna, S. S. Dragomir and P. Cerone
A Taylor Like Formula for Mappings of Two Variables Defined on a Rectangle in the Plane
Abstract 
6. N.S. Barnett and S.S. Dragomir
A Perturbed Trapezoid Inequality in Terms of the Third Derivative and Applications
Abstract 
7. Bao-Quan Yuan
Order Relations and The Optima of A Class of Refined Carleman's Inequalities
Abstract 
8. P. Cerone and S.S. Dragomir
Differences Between Means with Bounds from a Riemann-Stieltjes Integral 
Abstract 
9. Kit-Wing Yu
On the value distribution of j(z) f n-1(z) f (k)(z)
Abstract 
10. C. Buse and S.S. Dragomir
A New Proof for a Rolewicz's Type Theorem: An Evolution Semigroup Approach
Abstract 
11. S.S. Dragomir
On the Ostrowski Inequality for the Riemann-Stieltjes Integral $ \int_{a}^{b}f\left( t\right) du\left( t\right) ,
$ where f is of Hölder type and u is of Bounded Variation and Applications
Abstract 
12. N. Towghi
Notes on Integral Inequalities
Abstract 
13. C. Buse and S.S. Dragomir
A Theorem of Rolewicz's Type for Measurable Evolution Families in Banach Spaces
Abstract 
14. P. Cerone
On Relationships Between Ostrowski, Trapezoidal and Chebychev Identities and Inequalities
Abstract 
15. N. Towghi and Feng Qi
An Inequality for the Ratios of the Arithmetic Means of Functions with a Positive Parameter
Abstract 
16. P. Cerone
On Perturbed Trapezoidal and Midpoint Rules
Abstract 
17. S.S. Dragomir
On the Lupas-Beesack-Pecaric Inequality for Isotonic Linear Functionals
Abstract 
Last modified: March 13 2014 16:12:47.

Navy Line